Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Sudden tightness in the chest, swollen lips, difficulty breathing, started after eating peanuts. Could it be anaphalaxis?

Last night, I was eating peanuts and suddenly I felt I tightness in the chest , my lips swelled and my upper body and face became dark red ( almost like a blueish tinge) and I felt unwell and had difficulty breathing . I am an asthmatic but I was not wheezing , so I don t think it was asthma. The episodes lasted for approximately 20 minutes. Could if be anaphalaxis? I eat peanuts regularly or could it be heart problems, I am 51 years of age
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if you are asthmaic it isallergy
it means you are known to have allergies
thing of any medicine taken
our body tries to fight with the allergens may be food pollens and others till our immunity is good to tolerate and age goes our immunity level goes and at time it comes below desired level our body reacts to same things which it was tolerating bedfore
i give my patients a list to avoid
almonds,coconut,walnut,ground nut,peanuts.mustard
they definately cause problem at one time or other in the life
i think the reson is this
but you still think if you had any medine just brefore eating peanuts
or xposure to any other allergen
you can get blood serum tested for specific antibodies for these things and go for sublingual immunotherapy to increase your immunity to prevent such attacks in future
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor